Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The unity in rings with Gabriel and Krull dimension

Author: F. Hansen
Journal: Proc. Amer. Math. Soc. 55 (1976), 281-286
MSC: Primary 16A46
MathSciNet review: 0401834
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main result is that all rings with right Krull dimension and divisible torsion free additive group have a right identity. Furthermore it will be proved that a simple ring with characteristic 0, right Gabriel dimension $ \leqslant 2$ and finite right uniform dimension has a unity. This is false for higher Gabriel dimensions, as demonstrated by a counterexample. A similar construction gives an example for a ring with unity and Gabriel dimension, but without Krull dimension, all factor rings having finite uniform dimension.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A46

Retrieve articles in all journals with MSC: 16A46

Additional Information

Keywords: Right unity, unity, Krull dimension, Gabriel dimension, simple ring, Goldie ring, maximum condition for annihilating right ideals, finite uniform dimension
Article copyright: © Copyright 1976 American Mathematical Society